Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

pcloadletter

Member
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About pcloadletter

  • Rank
    New Member
  1. Thanks Max. Really tough dealing with this. The more research I do the tougher it gets. I will mention it is occurring diffusely across my entire body, not just the scalp. Reading about the Alopecia Areata is a bit disturbing too. Especially when the hairs I am losing do in fact have a bit of the tell tale exclamation point look to them.?.? Who knows...
  2. What's up Dancedivine.. Brand new here and just came across your thread, sounds like we are experiencing similar problems. I just posted in Andy's thread, "The info he got from his Doctor about hair loss" but I want to paste it here for you to check out. I'm glad you've decided to throw out your accutane. I really hope that you recover quickly from your shedding because I'm having a very difficult time dealing with it. Please keep us posted on how things are coming along and I'll do the sam
  3. Just looking for a little advice from the Varsity Team over here battling this DAMN hair loss. I'm a 27 year old male. I took accutane when I was 16 with no adverse side effects other than the usual drying out. In February 09 I decided to try some low-dose accutane to combat some moderate acne. I decided to try 10mg a day in order to reduce possible side effects like hair loss. Well to my surprise about a week into my regimen I started shedding quite a bit in the shower. I was bummed but t
×